American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] V. V. Bavula. Orders in Artinian rings, Goldie's Theorem and the largest left quotient ring of a ring. Contemporary Mathematics 673 (2016) 1-24.
Book volume table of contents   
View Article: PDF

[2] Georgia Benkart, Samuel A. Lopes and Matthew Ondrus. A parametric family of subalgebras of the Weyl algebra I. Structure and automorphisms. Trans. Amer. Math. Soc. 367 (2015) 1993-2021.
Abstract, references, and article information   
View Article: PDF

[3] Georgia Benkart, Samuel A. Lopes and Matthew Ondrus. A Parametric Family of Subalgebras of the Weyl Algebra II. Irreducible Modules. Contemporary Mathematics 602 (2013) 73-98.
Book volume table of contents   
View Article: PDF

[4] Chen-Lian Chuang and Yuan-Tsung Tsai. Smash products and differential identities. Trans. Amer. Math. Soc. 364 (2012) 4155-4168.
Abstract, references, and article information   
View Article: PDF

[5] Jorge A. Guccione, Juan J. Guccione and Christian Valqui. On the centralizers in the Weyl algebra. Proc. Amer. Math. Soc. 140 (2012) 1233-1241. MR 2869108.
Abstract, references, and article information   
View Article: PDF

[6] S. C. Coutinho. Foliations of multiprojective spaces and a conjecture of Bernstein and Lunts. Trans. Amer. Math. Soc. 363 (2011) 2125-2142. MR 2746677.
Abstract, references, and article information   
View Article: PDF

[7] V. V. Bavula. Extensions of the Frobenius to the ring of differential operators on a polynomial algebra in prime characteristic. Trans. Amer. Math. Soc. 363 (2011) 417-437. MR 2719688.
Abstract, references, and article information   
View Article: PDF

[8] V. V. Bavula. Dimension, multiplicity, holonomic modules, and an analogue of the inequality of Bernstein for rings of differential operators in prime characteristic. Represent. Theory 13 (2009) 182-227. MR 2506264.
Abstract, references, and article information   
View Article: PDF

[9] V. V. Bavula. The group of order preserving automorphisms of the ring of differential operators on a Laurent polynomial algebra in prime characteristic. Proc. Amer. Math. Soc. 137 (2009) 1891-1898. MR 2480268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. Bavula. Solutions to two questions about the Weyl algebras. Proc. Amer. Math. Soc. 133 (2005) 1587-1591. MR 2120268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ian M. Musson and Sonia L. Rueda. Finite dimensional representations of invariant differential operators. Trans. Amer. Math. Soc. 357 (2005) 2739-2752. MR 2139525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David Ben-Zvi and Thomas Nevins. Cusps and $\mathcal{D}$-modules. J. Amer. Math. Soc. 17 (2004) 155-179. MR 2015332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Manuel Blickle. The $D$--module structure of $R[F]$--modules. Trans. Amer. Math. Soc. 355 (2003) 1647-1668. MR 1946409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. C. Coutinho. Non-holonomic simple $\mathcal D$-modules over complete intersections. Proc. Amer. Math. Soc. 131 (2003) 83-86. MR 1929026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Thierry Levasseur. Invariant distributions supported on the nilpotent cone of a semisimple Lie algebra. Trans. Amer. Math. Soc. 353 (2001) 4189-4202. MR 1837227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] V. Bavula and F. van Oystaeyen. Simple holonomic modules over rings of differential operators with regular coefficients of Krull dimension 2. Trans. Amer. Math. Soc. 353 (2001) 2193-2214. MR 1814067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Guangfeng Jiang and Aron Simis. Higher relative primitive ideals. Proc. Amer. Math. Soc. 129 (2001) 647-655. MR 1707149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. Levasseur and J. T. Stafford. Differential operators on some nilpotent orbits. Represent. Theory 3 (1999) 457-473. MR 1719509.
Abstract, references, and article information   
View Article: PDF

[19] S. C. Coutinho, M. P. Holland and D. Levcovitz. Conormal varieties and characteristic varieties. Proc. Amer. Math. Soc. 128 (2000) 975-980. MR 1641673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William N. Traves. Nakai's conjecture for varieties smoothed by normalization. Proc. Amer. Math. Soc. 127 (1999) 2245-2248. MR 1486755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ian M. Musson and Michel Van den Bergh. Invariants under tori of rings of differential operators and related topics. Memoirs of the AMS 136 (1998) MR 1446212.
Book volume table of contents   

[22] S. C. Coutinho. Extensions of modules over Weyl algebras. Trans. Amer. Math. Soc. 349 (1997) 3343-3352. MR 1407699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gennady Lyubeznik. On Bernstein-Sato polynomials. Proc. Amer. Math. Soc. 125 (1997) 1941-1944. MR 1372038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. C. Coutinho. Krull dimension of modules and involutive ideals . Proc. Amer. Math. Soc. 123 (1995) 1647-1654. MR 1243163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. C. Cannings and M. P. Holland. Differential operators, $n$-branch curve singularities and the $n$-subspace problem . Trans. Amer. Math. Soc. 347 (1995) 1439-1451. MR 1273480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Joseph Bernstein and Valery Lunts. Localization for derived categories of $(\mathfrak{g},K)$-modules . J. Amer. Math. Soc. 8 (1995) 819-856. MR 1317229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] T. Levasseur and J. T. Stafford. Invariant differential operators and an homomorphism of Harish-Chandra . J. Amer. Math. Soc. 8 (1995) 365-372. MR 1284849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K. R. Goodearl and E. S. Letzter. Prime ideals in skew and $q$-skew polynomial rings. Memoirs of the AMS 109 (1994) MR 1197519.
Book volume table of contents   

[29] Arno van den Essen. Eulerian operators and the Jacobian conjecture . Proc. Amer. Math. Soc. 118 (1993) 373-378. MR 1129883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia